# SDR MALA975289

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3455 - ON APPROACH TO DTW HAD TO CYCLE GEAR FOUR TIMES TO GET GREEN DOWN AND LOCKED INDICATION.  MAINTENANCE CLEANED AND GREASED ALL LUBRICATION POINTS.  REPLACED LANDING GEAR INDICATOR.  (M)
